# SDR HALA2019042200195

- Difficulty date: April 18, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 28,624 hours, 67,264 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 1,000 FT "DISARM SPOILERS CAME ON AFTER TAKE OFF. THEN ON APPROACH "CLIMB THRUST" FLASHED IN THE AIR. PULLED C/BS K-32 L 323. // PERFORMED FIM 27-60TASK 1 802. NO DEFECTS NOTED. PERFORMED AFS RTS. TEST PASSED, OK FOR SVC. RESET CB'S K32 & L32.
